# SDR CALA2021041200441

- Difficulty date: April 12, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 39,557 hours, 20,854 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC IDG 2 OIL LO PH/OVHT. REPLACED #2 IDG AND FLUSHED LINES REF AMM 24-21-51. ENGINE RUN GOOD , NO LEAKS, GENERATOR OPD CHECK NORMAL. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1171879  SN OFF 0505 GENERATOR, INTE  OFF 31-2411-9-0001 0505 ON 31-2411-9-0001 0180
